Mar 28, 2008
I am a carer of an a boy living with HIV/AIDS who is now 19 years and he is now on ATRIPLA. The doctor warned me of lactic acidosis. Kindly let me know about the warning signs of lactic acidosis, because I have read that it can be fatal if not addressed immediately.
Response from Dr. Henry
The risk of lactic acidosis from Atripla is very low (<<< 1%) so that ordinarily is not much of a concern. Symptoms of lactic acidosis are non-specific and can include increasing fatigue, muscle aching, nausea, vomiting, diarrhea, weight loss and signs of live problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Condom Broke Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Neuropathy After Fingering Sign Of HIV AIDS
- Swollen Lymph Glands After Breast Sucking Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.